# SDR DJFA2005170

- Difficulty date: December 4, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 1,102 hours, 965 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS243311
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR WAS SELECTED DOWN DURING APPROACH THEY ONLY RECEIVED A GREEN NOSE AND LT GEAR INDICATION.  NO RT GEAR INDICATION WAS RECEIVED, RED IN-TRANSIT LIGHT DID NOT ILLUMINATE AND GEAR HORN DID NOT SOUND.  RT GEAR INDICATION WAS NOT RECEIVED AFTER AN EMERGENCY GEAR EXTENSION WAS PERFORMED.  AN EMERGENCY WAS DECLARED, AC LANDED WITHOUT FURTHER INCIDENT.  FOLLOWING LANDING, RT LANDING GEAR INDICATION WAS RECEIVED.  REPLACED RT GEAR DOWN LOCK SWITCH AND RE-ROUTED WIRING TO DOWN LOCK POSITION SWITCH AT RT MLG TO AVOID JAMMING.  RT MLG BULB WAS FOUND TO HAVE MINOR DEFECT, WAS REPLACED.  LANDING GEAR OPS WERE FOUND TO BE GOOD AFTER SEVERAL GEAR CYCLES.  CK FLT WAS COMPLETED AND AC RETURNED TO SERVICE.
